# SDR SIMA20190227003

- Difficulty date: February 27, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 32,558 hours, 29,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLOOR PROXIMITY STRIP ON LAST ROW HAS A BROKEN WIRE AND DOES NOT ILLUMINATE. C/A-ITEM DEFERED PER MEL 33-30, AUTH 020987-C. NO M PROCEDURES. REMOVED ROW 16,17 FLOOR STRIP IAW AMM 33-50-12-000-801-A. REPAIRED BROKEN CONNECTOR IAW WM 33-50-50 REINSTALLED STRIP IAW AMM 33-50-12-400-801-A. OPC GOOD MEL RESTORED.
